# SDR USAA2010061891175

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 32,769 hours, 11,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A9518
- Condition: Low Pressure
- Location: R4 Door
- Part time: 24,958 hours, 8,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1575 - LAS - EES - R-4 DOOR ESCAPE SLIDE HAS LOW PRESSURE.  MAINTENANCE REMOVED AND REPLACED R-4 SLIDE.
